Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 76, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2020, 6:18 PM EDT for Adams County, Brown County, Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2020, 6:18 PM EDT (22:18 UTC)
- Expired
- May 10, 2020, 7:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, OH, Brown County, OH
The radar
The Cincinnati radar (KILN), 65 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:28 PM EDT | HAIL 0.75 | Georgetown, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2140 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
921
WUUS51 KILN 102218
SVRILN
OHC001-015-102300-
/O.NEW.KILN.SV.W.0076.200510T2218Z-200510T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
618 PM EDT Sun May 10 2020
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Central Brown County in southwestern Ohio...
Northwestern Adams County in southwestern Ohio...
* Until 700 PM EDT.
* At 618 PM EDT, severe thunderstorms were located along a line
extending from near Sardinia to near Higginsport, moving east at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Georgetown, West Union, Winchester, Sardinia, Seaman, Emerald,
Decatur, Russellville, Hamersville, Higginsport, Cherry Fork,
Redoak, Lake Waynoka, May Hill, Feesburg, Fincastle, State Route 32
at US Route 62 and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3878 8393 3879 8395 3879 8398 3878 8401
3878 8405 3891 8403 3901 8385 3902 8342
3876 8352
TIME...MOT...LOC 2218Z 265DEG 32KT 3897 8382 3886 8400
HAIL...1.00IN
WIND...60MPH
$$
Novak2 follow-up statements
580
WWUS51 KILN 102237
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
637 PM EDT Sun May 10 2020
OHC001-015-102300-
/O.CON.KILN.SV.W.0076.000000T0000Z-200510T2300Z/
Brown OH-Adams OH-
637 PM EDT Sun May 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN BROWN AND NORTHWESTERN ADAMS COUNTIES...
At 636 PM EDT, severe thunderstorms were located along a line
extending from near Winchester to near Georgetown, moving east at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Georgetown, West Union, Winchester, Sardinia, Seaman, Emerald,
Decatur, Russellville, Cherry Fork, Redoak, Lake Waynoka, May Hill,
Fincastle and State Route 32 at US Route 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3878 8393 3879 8395 3881 8396 3886 8395
3893 8390 3901 8381 3902 8342 3876 8352
TIME...MOT...LOC 2236Z 265DEG 32KT 3898 8362 3887 8380
HAIL...1.00IN
WIND...60MPH
$$
Novak616
WWUS51 KILN 102254
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
654 PM EDT Sun May 10 2020
OHC001-015-102303-
/O.EXP.KILN.SV.W.0076.000000T0000Z-200510T2300Z/
Brown OH-Adams OH-
654 PM EDT Sun May 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN AND
NORTHWESTERN ADAMS COUNTIES WILL EXPIRE AT 700 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with these thunderstorms.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3878 8393 3879 8395 3881 8396 3886 8395
3893 8390 3901 8381 3902 8342 3876 8352
TIME...MOT...LOC 2253Z 265DEG 32KT 3899 8345 3888 8363
$$
NovakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:02 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 10, 4:02 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 402 PM EDT Sun May 10 2020 .SYNOPSIS... Low pressure will track east through the southern Great Lakes tonight, bringing a chance of showers and thunderstorms this evening. A few lingering showers will be possible overnight into early Monday as an upper level disturbance rotates through the area. Surface high pressure building across the Ohio Valley will offer cool and dry weather later Monday and Tuesday. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Well defined mid level shortwave evident on water vapor imagery over Southern Wisconsin to track east thru the Southern Great Lakes tonight. Modest Low level moisture along with a break in the clouds has led to a thin axis of marginal instability across eastern Indiana and western Ohio this aftn -- with SB CAPE values up to 500 J/KG. Anomalously cold temperatures aloft and mid level lapse rates of 8 deg c/km or more, has led to a favorable environment for low topped convection. These storms have been efficient wind producers. Broken line of showers and thunderstorms which is moving into western Ohio was producing strong and damaging wind gusts. This line will continue to produce strong to damaging winds for the next hour or so and then weaken some as it moves further east across central Ohio. Have continued to highlight this severe weather threat in the HWO product. Storms to end late this aftn/very early evening with the passage of the sfc cold front. Pressure gradient will increase with the wind gusts of 35 to 40 mph after the pcpn ends into the early evening. A mid level shortwave rotating thru the area and surface trof will keep a chance of showers going across the northern counties tonight. Chilly lows will drop back to between 35 and 40 degrees. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... Mid level shortwave, low level cyclonic flow and 8H thermal trof of -5 deg C, will lead to considerable cloudiness on Monday. A few lingering showers possible, mainly over the northeast counties early. Highs will be about 20 degrees below normal, ranging from the upper 40s northeast to mid 50s southwest. Northwest flow aloft with the center of surface high pressure building across KY/TN Monday night. Expect a decrease in clouds Monday evening. Under partly cloudy skies, frost is likely with the potential for freezing temperatures north by Tuesday morning. Expect Monday nights lows to range from the lower 30s northeast to the mid 30s southwest. && .LONG TERM /TUESDAY THROUGH SATURDAY/... Surface high pressure will be in place on Tuesday to start off a longer term pattern of warming temperatures and increasing moisture. On Tuesday, temperatures are expected to moderate 5-10 degrees over Monday's highs. However, temperatures still remain below average with highs in the upper 50s. Tuesday night remains chilly for mid May with lows around 40 near the Ohio River and middle 30s across central Ohio. Frost may be possible just east of Columbus if the sky remains mostly clear. Fair weather continues into Wednesday while the surface high moves east and upper level ridging builds. Southerly flow will develop west of the high during the day allowing moisture to increase and temperatures to moderate closer to normal. Forecast highs reach into the low 60s. Rain chances increase later on Wednesday into Wednesday night as warm air advection develops aloft and a warm front pushes north through the area. Rain chances increases from south to north with the highest likelihood of showers and thunderstorms north of I-70. Lows are only expected to be near 50 due to southerly flow advecting warm air and moisture into the Ohio Valley. The chance for showers and thunderstorms will then remain in the forecast through Sunday with a relatively warm and humid air mass in place and a boundary draped across the region. Expect highs to warm up a bit each day with highs possibly reaching 80 by Saturday. A cold frontal passage is then possible around the Sunday/Monday time frame. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... Surface low pressure over Southern Lower Michigan to track east across the Southern Great Lakes today and tonight. A thin ribbon of marginal instability will develop along and ahead of a southward trailing cold front. A period of showers and thunderstorms will impact this TAF sites as this front pushes east across the area this aftn. The best time for storms will be from 19Z to 22Z and some of the storms will contain strong to damaging winds. Marginal severe hail will also be possible with some of the stronger updrafts. In addition to the wind gusts from the thunderstorms, the gradient will increase allowing for wind gusts up to 30 kts outside of storms. The convection will push east of the TAF sites by 00Z and low level CAA will develop in the wake of the cold front. A mid level shortwave rotating thru the area and surface trof will keep a chance of showers going across the KCMH and KLCK into tonight. Stratocumulus and MVFR ceilings will develop across all TAF sites overnight. A period of IFR ceilings is also likely at KCMH/KLCK late tonight into early Monday morning. Winds will stay up overnight with westerly gusts of 20 to 25 kts. OUTLOOK...MVFR ceilings to linger into Monday. Thunderstorms possible Wednesday night into Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Campbell AVIATION...AR
Hazardous weather outlook, May 10, 3:20 PM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 320 PM EDT Sun May 10 2020 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 078>082-088-111930- Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Clermont-Brown-Highland- Adams-Pike-Scioto- 320 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue through the remainder of the afternoon. The stronger storms will contain strong to damaging winds and hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost will be possible Monday night into Tuesday morning as temperatures will into the lower to mid 30s. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, while following all local, state and CDC guidelines. INZ073>075-080-KYZ089>100-OHZ077-111930- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton- 320 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue through the remainder of the afternoon. The stronger storms will contain strong to damaging winds and hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, while following all local, state and CDC guidelines.
In the hours before
Local storm report, May 10, 5:30 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST KVTA NEWARK-HEATH APT 40.02N 82.46W
05/10/2020 M55 MPH LICKING OH ASOS
&&
JEGSpecial weather statement, May 10, 5:35 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
535 PM EDT Sun May 10 2020
OHZ064-065-073-074-102215-
Fairfield OH-Ross OH-Hocking OH-Pickaway OH-
535 PM EDT Sun May 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FAIRFIELD...
HOCKING...SOUTHEASTERN PICKAWAY AND NORTHEASTERN ROSS COUNTIES UNTIL
615 PM EDT...
At 534 PM EDT, radar indicated strong thunderstorms along a line
extending from near Lancaster to 9 miles east of Chillicothe, moving
northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Lancaster, Chillicothe, Logan, Nelsonville, Bremen, Hocking Hills
State Park, Hide-A-Way Hills, Starr, Royalton, Amanda, Stoutsville,
Laurelville, Murray City, Sugar Grove, Adelphi, Tarlton, US Route 22
at State Route 159, Ilesboro, Mooresville and Haydenville.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3947 8217 3947 8228 3938 8229 3939 8251
3937 8252 3937 8263 3936 8264 3937 8275
3929 8276 3930 8298 3975 8278 3976 8240
3974 8240 3974 8237 3960 8238 3959 8226
3956 8226 3955 8216
TIME...MOT...LOC 2134Z 237DEG 49KT 3977 8265 3933 8281
NovakLocal storm report, May 10, 5:41 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 4 SSE JOHNSTOWN 40.10N 82.67W
05/10/2020 LICKING OH PUBLIC
1-INCH TREE LIMBS DOWN, SHINGLES BLOWN OFF ROOF. REPORT
FROM MPING.
&&
JEGSpecial weather statement, May 10, 5:47 PM EDT, 31 minutes before
Special Weather Statement National Weather Service Wilmington OH 547 PM EDT Sun May 10 2020 OHZ062-063-071-072-102215- Warren OH-Fayette OH-Clinton OH-Greene OH- 547 PM EDT Sun May 10 2020 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...WESTERN FAYETTE...NORTHERN CLINTON AND SOUTHEASTERN GREENE COUNTIES UNTIL 615 PM EDT... At 547 PM EDT, radar indicated a strong thunderstorm near Wilmington, moving east at 40 mph. STORM HAZARDS INCLUDE... Winds to 35 mph... Nickel size hail... Locations impacted include... Wilmington, Sabina, Jeffersonville, Clarksville, Harveysburg, Bowersville, Port William, Milledgeville, Octa, Paintersville, Melvin, Bloomington, Lumberton, Middleton Corner, Oakland, Jasper Mills, Lees Creek, Reesville, State Route 350 at US Route 22 and Ogden. This includes I-71 in Ohio between mile markers 39 and 70. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3942 8352 3940 8407 3956 8399 3966 8351 TIME...MOT...LOC 2147Z 260DEG 37KT 3951 8392 Campbell
Special weather statement, May 10, 5:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
558 PM EDT Sun May 10 2020
OHZ078-079-102230-
Clermont OH-Brown OH-
558 PM EDT Sun May 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLERMONT
AND BROWN COUNTIES UNTIL 630 PM EDT...
At 558 PM EDT, radar indicated strong thunderstorms along a line
extending from near Mount Orab to near Neville, moving east at 30
mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Locations impacted include...
Georgetown, Mount Orab, Bethel, Sardinia, Felicity, Decatur,
Russellville, Hamersville, Higginsport, Moscow, Chilo, Redoak,
Saltair, Lake Waynoka, Point Isabel, Feesburg, Fincastle, State Route
32 at US Route 62, New Hope and Locust Ridge.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3878 8394 3879 8395 3878 8399 3880 8419
3885 8423 3889 8423 3902 8397 3901 8367
3891 8368 3876 8371
TIME...MOT...LOC 2158Z 275DEG 28KT 3897 8396 3887 8422
NovakSpecial weather statement, May 10, 6:09 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
609 PM EDT Sun May 10 2020
KYZ093-096-OHZ078-079-102245-
Pendleton KY-Campbell KY-Clermont OH-Brown OH-
609 PM EDT Sun May 10 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAMPBELL...NORTHEASTERN
PENDLETON...SOUTHERN CLERMONT AND WEST CENTRAL BROWN COUNTIES UNTIL
645 PM EDT...
At 608 PM EDT, radar indicated a strong thunderstorm near Neville,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 35 mph...
Nickel size hail...
Locations impacted include...
Bethel, New Richmond, Felicity, Mentor, Moscow, Neville, California,
Saltair, Gubser Mill, Nicholsville, Peach Grove, Ivor and Point
Isabel.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3881 8422 3883 8423 3881 8424 3883 8435
3896 8433 3898 8399 3878 8401
TIME...MOT...LOC 2208Z 275DEG 31KT 3887 8427
NovakThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:13 PM EDT | Special Weather Statement | ILN | Butler, Montgomery, Preble | 32 min |
| May 10, 2:16 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 44 min |
| May 10, 2:37 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble, Shelby | 23 min |
| May 10, 2:41 PM EDT | Special Weather Statement | ILN | Butler, Montgomery, Preble | 49 min |
| May 10, 2:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 38 min |
| May 10, 2:54 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble, Shelby | 51 min |
| May 10, 2:56 PM EDT | Special Weather Statement | ILN | Hamilton | 49 min |
| May 10, 2:58 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Logan, Shelby | 47 min |
| May 10, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 49 min |
| May 10, 3:18 PM EDT | Special Weather Statement | ILN | Champaign | 27 min |
| May 10, 3:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Greene, Montgomery, Preble, Warren | 50 min |
| May 10, 3:27 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 32 min |
| May 10, 3:30 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery and 1 more | 60 min |
| May 10, 3:32 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 28 min |
| May 10, 3:47 PM EDT | Special Weather Statement | ILN | Clermont | 43 min |
| May 10, 3:49 PM EDT | Special Weather Statement | ILN | Union | 41 min |
| May 10, 3:51 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 24 min |
| May 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 2 more | 48 min |
| May 10, 4:03 PM EDT | Special Weather Statement | ILN | Brown | 42 min |
| May 10, 4:05 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 55 min |
| May 10, 4:11 PM EDT | Special Weather Statement | ILN | Delaware, Union | 34 min |
| May 10, 4:13 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| May 10, 4:22 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pickaway, Ross | 37 min |
| May 10, 4:30 PM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| May 10, 4:34 PM EDT | Special Weather Statement | ILN | Adams, Highland | 41 min |
| May 10, 4:34 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Pickaway, Union | 40 min |
| May 10, 4:42 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 22 min |
| May 10, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 49 min |
| May 10, 4:58 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 47 min |
| May 10, 5:03 PM EDT | Special Weather Statement | ILN | Warren | 27 min |
| May 10, 5:08 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 52 min |
| May 10, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 37 min |
| May 10, 5:27 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 33 min |
| May 10, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 29 min |
| May 10, 5:35 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 40 min |
| May 10, 5:47 PM EDT | Special Weather Statement | ILN | Clinton | 28 min |
| May 10, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 23 min |
| May 10, 5:58 PM EDT | Special Weather Statement | ILN | Brown | 32 min |
| May 10, 6:07 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 53 min |
| May 10, 6:09 PM EDT | Special Weather Statement | ILN | Clermont | 36 min |
| May 10, 6:44 PM EDT | Special Weather Statement | ILN | Brown | 31 min |
| May 10, 6:49 PM EDT | Special Weather Statement | ILN | Ross | 26 min |
| May 10, 6:51 PM EDT | Special Weather Statement | ILN | Adams | 39 min |
| May 10, 7:07 PM EDT | Special Weather Statement | ILN | Adams | 23 min |
| May 10, 7:21 PM EDT | Special Weather Statement | ILN | Franklin, Licking | 24 min |
| May 10, 7:50 PM EDT | Special Weather Statement | ILN | Scioto | 25 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.